# SDR QXEA2019062600255

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,042 hours, 20,372 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 15,776 hours, 17,002 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.ALTERNATE GEAR EXTENSION PERFORMED.  AFTER LANDING LEFT MAIN GEAR LIGHT ILLUMINATED, AFTER PARKING AT THE GATE THE LIGHT EXTINGUISHED. LANDING WAS UNEVENTFUL. REMOVED FROM SERVICE.REMOVED AND REPLACED LANDING GEAR CONTROL PANEL AS A PRECAUTIONARY MEASURE. REMOVED PANEL IAW AMM TASK 32-31-01-000-801. INSTALLED IAW Q400 AMM TASK 32-31-01-400-801. TEST GOOD. DUE TO USE OF ALTERNATE EXTENSION C/W AMM 32-34-00-710-802 PAR 4A (12)-(17). RETURNED TO SERVICE.
